Instability in the Gel'fand inverse problem at high energies

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

We give an instability estimate for the Gel'fand inverse boundary value problem at high energies. Our instability estimate shows an optimality of several important preceding stability results on inverse problems of such a type.

Original languageEnglish
Pages (from-to)2262-2274
Number of pages13
JournalApplicable Analysis
Volume92
Issue number11
DOIs
Publication statusPublished - Nov 2013
Externally publishedYes

Keywords

  • Dirichlet-to-Neumann map
  • inverse boundary value problems
  • stability estimates

Cite this